# SDR MALA040635

- Difficulty date: September 9, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 17,789 hours, 19,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED ATTACH ANGLE DIPS AT FWD END OF SEAT TRACK BL 0 & LBL 18.3 CORRODED.  FABRICATED AND INSTALLED PER THE SRM.  AIRCRAFT RETURNED TO SERVICE 9/11/2004.
